# SDR UALA2011122807133

- Difficulty date: December 27, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 84,963 hours, 13,698 cycles
- Engine: Pwa PW4060
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Nut
- Part number: MS518656
- Condition: Missing
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F-O SEAT IS MISSING FRONT LEFT SEAT TRACK STOP.   INSTALLED NUT.
